# SDR HALA2021011100003

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 28,731 hours, 4,426 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 43361190002
- Part serial: 01252
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS, AIR ENGINE 2 BLEED NO CLOSED ECAM.  ENGINE 2 BLEED IP VALVE STUCK IN OPEN POSITION.  R & R NR 2 ENGINE IP VALVE, REF A330 AMM 36-11.  OPERATIONS CHECK GOOD, OK FOR SERVICE, VALVE, BLEED, P OFF 43-3611-9-0002 01252 ON 43-3611-9-0002 02168.
